Change search
ReferencesLink to record
Permanent link

Direct link
Non-parametric adjustment for covariates when estimating a treatment effect
Umeå University, Faculty of Social Sciences, Statistics.
2006 (English)In: Journal of Nonparametric Statistics, Vol. 18, 227-244 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 18, 227-244 p.
URN: urn:nbn:se:umu:diva-7054DOI: doi:10.1080/10485250600720779OAI: diva2:146725
Available from: 2007-03-27 Created: 2007-03-27 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
de Luna, Xavier
By organisation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 41 hits
ReferencesLink to record
Permanent link

Direct link